Posted 11/16/2016 4:51 PM (GMT -7)
Haven't been here in a while...slowly recovering when on tinidazole. Thankfully! I've been trying a few other things in hopes of avoiding long-term abx, side effects, resistance, etc.
So I started flagyl / metronidazole on Monday evening - 2 x 100mg, twice a day. Oh, no, wait, that might explain it - I just double-checked and they're 500 mg !!! Maybe I just answered most of my own question. I've taken 4 doses so far.
Anyway - I'm getting a lot of dizziness - vertigo (unusual for me) and lightheadedness (usual, but more of it). Plus my fatigue seems worse, and general malaise, irritability, depression, etc. Seems like mostly my usual sx but worse, plus a few of the common known drug side effects...so it seems herx-y to me. But I was curious to get other opinions too.
I've read some other experiences on here with Flagyl as well as . Do my experiences sound like a typical herx / die-off from an initial dose of powerful abx? Or toooooo much abx, or just something you have to deal with when taking these, or.......?
(For the record, I jumped back into my full Cowden for about 2 weeks now and was going slowly downhill. Again, after cycling off of tinidazole, perhaps a month ago.)
Let me know if you have any ideas or experiences! TIA!